MathSciNet Relay Station
MathSciNet bibliographic data
MR201422 12.25
Hayes, D. R. The expression of a polynomial as a sum of three irreducibles. Acta Arith. 11 1966 461–488.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement